# SDR DALA2021083005129

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 60,965 hours, 28,788 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1927749) DURING CCK AT QRO, WHILE PERFORMING EM 5352-01035-02 INSPECTIONS TO THE LOWER AFT WING TO BODY FAIRING PANEL 194E AND SUPPORT STRUCTURE, ELONGATED HOLES (QTY 7) WERE FOUND COMMON TO THE NUT HOLES ON THE STA 727+2.7 & 727C SUPPORT FRAMES. MAINTENANCE REPAIRED DAMAGE PER ETI 37-21-475 REV 3 AND ERA 593629-14AD.
